# SDR FDEA202211152794

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757258
- Aircraft serial: 24398
- Aircraft time: 54,198 hours, 33,636 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ACCOMPLISHMENT OF EO F-5310-E0347443 AN EXISTING REPAIR WAS FOUND AT STA 1360   INBD OF S26L THAT REQUIRES FURTHER INSPECTION PER EO. COMPLIED WITH EA # F-5310-145326D P6, FUSELAGE-MAINFRAME-LOWER CARGO FRAME REPAIRS   AT BS 1320, S26L, BS 1340, S-26L, BS 1360, S-26L AND BS 1400, S-25L *THIS EA DEVIATES FROM EO   F-5310-E0347443, ACCOMPLISHED STEPS 1-4 WITH NO DEVIATION. MAJOR REPAIR. ORIG SUB DATE:  11/16/2022
